# SDR P5CA9600107

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3600 · Pneumatic System
- Part: Precooler Mount
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PRE-COOLER FORWARD LOWER MOUNT FOUND CRACKED. REPAIRED AND REINSTALLED IAW MM 36-12-01.
